Advertisement

Communications in Mathematical Physics

, Volume 352, Issue 3, pp 1061–1090 | Cite as

Ergodicity for the Stochastic Quantization Problems on the 2D-Torus

  • Michael Röckner
  • Rongchan ZhuEmail author
  • Xiangchan Zhu
Article

Abstract

In this paper we study the stochastic quantization problem on the two dimensional torus and establish ergodicity for the solutions. Furthermore, we prove a characterization of the \({\Phi^4_2}\) quantum field on the torus in terms of its density under translation. We also deduce that the \({\Phi^4_2}\) quantum field on the torus is an extreme point in the set of all L-symmetrizing measures, where L is the corresponding generator.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. AKR97.
    Albeverio S., Kondratiev Y.G., Röckner M.: Ergodicity for the stochastic dynamics of quasi-invariant measures with applications to Gibbs states. J. Funct. Anal. 149(2), 415–469 (1997)MathSciNetCrossRefzbMATHGoogle Scholar
  2. AR90.
    Albeverio S., Röckner M.: Classical Dirichlet forms on topological vector spaces closability and a Cameron–Martin formula. J. Funct. Anal. 88, 395–436 (1990)MathSciNetCrossRefzbMATHGoogle Scholar
  3. AR91.
    Albeverio S., Röckner M.: Stochastic differential equations in infinite dimensions: solutions via Dirichlet forms. Probab Theory Relat Field 89, 347–386 (1991)MathSciNetCrossRefzbMATHGoogle Scholar
  4. BCD11.
    Bahouri H., Chemin J.-Y., Danchin R.: Fourier Analysis and Nonlinear Partial Differential Equations, Vol. 343 of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences]. Springer, Heidelberg (2011)Google Scholar
  5. BDW16.
    Berglund, N., Di Gesù, G., Weber, H.: An Eyring–Kramers law for the stochastic AllenCahn equation in dimension two. arXiv:1604.05742v1 (2016)
  6. BR95.
    Bogachev V.I., Röckner M.: Regularity of invariant measures on finite and infinite dimensional spaces and applications. J. Funct. Anal. 133(1), 168–223 (1995)MathSciNetCrossRefzbMATHGoogle Scholar
  7. CC13.
    Catellier, R., Chouk, K.: Paracontrolled Distributions and the 3-dimensional Stochastic Quantization Equation. arXiv:1310.6869
  8. DD03.
    Da Prato G., Debussche A.: Strong solutions to the stochastic quantization equations. Ann. Probab. 31(4), 1900–1916 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  9. DZ96.
    Da Prato G., Zabczyk J.: Ergodicity for Infinite Dimensional Systems, London Mathematical Society Lecture Notes, vol. 229. Cambridge University Press, Cambridge (1996)CrossRefGoogle Scholar
  10. GIP13.
    Gubinelli, M., Imkeller, P., Perkowski, N.: Paracontrolled distributions and singular PDEs. Forum Math. Pi 3 no. 6 (2015)Google Scholar
  11. GlJ86.
    Glimm J., Jaffe A.: Quantum Physics: A Functional Integral Point of View. Springer, New York (1986)zbMATHGoogle Scholar
  12. GRS75.
    Guerra F., Rosen J., Simon B.: The \({p(\Phi)_2}\) Euclidean quantum field theory as classical statistical mechanics. Ann. Math. 101, 111–259 (1975)MathSciNetCrossRefGoogle Scholar
  13. Hai14.
    Hairer M.: A theory of regularity structures. Invent. Math. 198(2), 269–504 (2014)ADSMathSciNetCrossRefzbMATHGoogle Scholar
  14. HMS11.
    Hairer M., Mattingly J.C., Scheutzow M.: Asymptotic coupling and a general form of Harris theorem with applications to stochastic delay equations. Probab. Theory Relat. Fields 149(1-2), 223–259 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  15. HM16.
    Hairer, M., Mattingly, J.C.: The strong Feller property for singular stochastic PDEs. arXiv:1610.03415v1 (2016)
  16. JLM85.
    Jona-Lasinio G., Mitter P.K.: On the stochastic quantization of field theory. Commun. Math. Phys. 101(3), 409–436 (1985)ADSMathSciNetCrossRefzbMATHGoogle Scholar
  17. KS16.
    Kulik, A., Scheutzow, M.: Generalized couplings and convergence of transition probabilities. arXiv:1512.06359v2
  18. Kurz07.
    Kurtz T.G.: The Yamada–Watanabe–Engelbert theorem for general stochastic equations and inequalities. Electron. J. Probab. 12, 951–965 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  19. MR92.
    Ma Z.M., Röckner M.: Introduction to the Theory of (Non-symmetric) Dirichlet Forms. Springer, Berlin (1992)CrossRefzbMATHGoogle Scholar
  20. MR99.
    Mikulevicius, R., Rozovskii, B.: Martingale problems for stochasic PDE’s. In: Carmona, R., Rozovskii, B.L. (eds.) Stochastic Partial Differential Equations: Six Perspectives, Volume 64 of Mathematical Surveys Monographs, pp. 243–325. American Mathematical Society, Providence (1999)Google Scholar
  21. MW15.
    Mourrat, J., Weber, H.: Global well-posedness of the dynamic \({\Phi^4}\) model in the plane. arXiv:1501.06191v1 to appear in the Annals of Probability
  22. MW16.
    Mourrat, J.-C., Weber, H.: Global well-posedness of the dynamic \({\Phi^4_3}\) model on the torus. arXiv:1601.01234
  23. Nua06.
    Nualart D.: The Malliavin Calculus and Related Topics. Probability and Its Applications (New York). Springer, Berlin (2006)zbMATHGoogle Scholar
  24. P76.
    Preston C.: Random Fields. Lecture Notes in Mathematics, Vol. 534. Springer, Berlin (1976)Google Scholar
  25. PW81.
    Parisi G., Wu Y.S.: Perturbation theory without gauge fixing. Sci. Sin. 24(4), 483–496 (1981)MathSciNetGoogle Scholar
  26. Re95.
    Resnick, S.: Dynamical Problems in Non-linear Advective Partial Differential Equations. Ph.D. thesis, University of Chicago, Chicago (1995)Google Scholar
  27. R86.
    Röckner M.: Specifications and Martin boundaries for \({p(\Phi)_2}\)-random fields. Commun. Math. Phys. 106, 105–135 (1986)ADSMathSciNetCrossRefzbMATHGoogle Scholar
  28. RZZ15.
    Röckner, M., Zhu, R., Zhu, X.: Restricted Markov unqiueness for the stochastic quantization of \({p(\Phi)_2}\) and its applications. arXiv:1511.08030 (2015), to appear in Journal of Functional Analysis
  29. RZZ15a.
    Röckner M., Zhu R., Zhu X.: Sub- and supercritical stochastic quasi-geostrophic equation. Ann. Probab. 43(3), 1202–1273 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  30. S74.
    Simon B.: The \({p(\Phi)_2}\) Euclidean (Quantum) Field Theory. Princeton University Press, Princeton (1974)Google Scholar
  31. S85.
    Sickel W.: Periodic spaces and relations to strong summability of multiple Fourier series. Math. Nachr. 124, 15–44 (1985)MathSciNetCrossRefzbMATHGoogle Scholar
  32. SW71.
    Stein E.M., Weiss G.L.: Introduction to Fourier Analysis on Euclidean Spaces. Princeton University Press, Princeton (1971)zbMATHGoogle Scholar
  33. Tri78.
    Triebel H.: Interpolation Theory, Function Spaces, Differential Operators. North-Holland Mathematical Library, vol. 18. North-Holland, Amsterdam (1978)Google Scholar
  34. Tri06.
    Triebel H.: Theory of Function Spaces III. Birkhäuser, Basel (2006)zbMATHGoogle Scholar
  35. TW16.
    Tsatsoulis, P., Weber, H.: Spectral Gap for the Stochastic Quantization Equation on the 2-dimensional Torus (2016). arXiv:1609.08447

Copyright information

© Springer-Verlag Berlin Heidelberg 2017

Authors and Affiliations

  • Michael Röckner
    • 3
  • Rongchan Zhu
    • 1
    • 3
    Email author
  • Xiangchan Zhu
    • 2
    • 3
  1. 1.Department of MathematicsBeijing Institute of TechnologyBeijingChina
  2. 2.School of ScienceBeijing Jiaotong UniversityBeijingChina
  3. 3.Department of MathematicsUniversity of BielefeldBielefeldGermany

Personalised recommendations